# SDR 2001F00012

- Difficulty date: April 26, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 651637115
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK UPPER NOSE LANDING GEAR SCISSOR TORQUE TUBE LINK DROPPED TO THE DOWN POSITION AND WEDGED BETWEEN THE NOSE WHEELS SCUFFING IT AND KNOCKING OUT THE GREASE FITTING.  REMOVED AND REPLACED NOSE LANDING GEAR UPPER SCISSOR TORQUE LINK.  AIRCRAFT RETURNED TO SERVICE.  (M)
